Advanced Search
Article Contents
Article Contents

Some eigenvalue problems with non-local boundary conditions and applications

Abstract Related Papers Cited by
  • In this paper we study an elliptic eigenvalue problem with non-local boundary condition. We prove the existence of the principal eigenvalue and its main properties. As consequence, we show the existence and uniqueness of positive solution of a nonlinear problem arising from population dynamics.
    Mathematics Subject Classification: Primary: 35J60; Secondary: 45K05.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Review., 18 (1976), 620-709.


    R. S. Cantrell and C. Cosner, Spatial Ecology Via Reaction-Diffusion Equations, Wiley Series in Mathematical and Computational Biology. John Wiley & Sons, Ltd., Chichester, 2003.doi: 10.1002/0470871296.


    W. A. Day, Extensions of a property of heat equation to linear thermoelasticity and other theories, Quart. Appl. Math., 40 (1982), 319-330.


    J. M. Fraile, P. Koch Medina, J. López-Gómez and S. Merino, Elliptic eigenvalue problems and unbounded continua of positive solutions of a semilinear elliptic equation, J. Differential Equations, 127 (1996), 295-319.doi: 10.1006/jdeq.1996.0071.


    A. Gladkov and M. Guedda, Semilinear heat equation with absorption and a nonlocal boundary condition, Appl. Anal., 91 (2012), 2267-2276.doi: 10.1080/00036811.2011.601297.


    A. Gladkov and M. Guedda, Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition, Nonlinear Anal., 74 (2011), 4573-4580.doi: 10.1016/j.na.2011.04.027.


    C. V. Pao, Dynamics of reaction-diffusion equations with nonlocal boundary conditions, Quart. Appl. Math., 53 (1995), 173-186.


    C. V. Pao, Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions. Positive solutions of nonlinear problems, J. Comput. Appl. Math., 88 (1998), 225-238.doi: 10.1016/S0377-0427(97)00215-X.


    Y. Wang, Solutions to nonlinear elliptic equations with a nonlocal boundary condition, Electron. J. Differential Equations, 05 (2002), 16 pp.

  • 加载中

Article Metrics

HTML views() PDF downloads(77) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint